Alert archive / California / Wind Advisories in 2026
Wind Advisory 2, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 3, 2026, 12:44 PM PST for Kern County, California. It took effect at Feb 4, 2026, 10:00 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2026, 12:44 PM PST (20:44 UTC)
- In effect from
- Feb 4, 2026, 10:00 AM PST
- Expired
- Feb 5, 2026, 10:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Hanford, CA
County Kern County, CA
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.7 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3283 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903 WWUS76 KHNX 032044 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1244 PM PST Tue Feb 3 2026 CAZ335-336-338-041045- /O.NEW.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Mojave, Grapevine, Lebec, and Frazier Park 1244 PM PST Tue Feb 3 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST THURSDAY... * WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph expected. Probability of 40 mph or greater is 60 percent. * WHERE...Frazier Mountain Communities, Tejon Pass, Grapevine, and Mojave Desert Slopes. * WHEN...From 10 AM Wednesday to 10 AM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ301>303-305>307-309>316-041045- /O.CON.KHNX.FG.Y.0022.000000T0000Z-260204T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Visalia, Buttonwillow, Tulare, Five Points, Delano, Wasco, Los Banos, Kingsburg, Kerman, Shafter, Madera, Fresno, Hanford, Lake Mcclure, Selma, Lemoore, Arvin, Alpaugh, Corcoran, Planada, Lemoore Station, Sanger, Taft, Merced, Le Grand, Lost Hills, Richgrove, Bakersfield, Lamont, Atwater, Goshen, Porterville, Parlier, and Kettleman City 1244 PM PST Tue Feb 3 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...A portion of central California. * WHEN...Until noon PST Wednesday. * IMPACTS...Low visibility could make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ FC
6 follow-up statements
531 WWUS76 KHNX 032048 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1248 PM PST Tue Feb 3 2026 CAZ301>303-305>307-309>316-040900- /O.EXT.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Visalia, Buttonwillow, Tulare, Five Points, Delano, Wasco, Los Banos, Kingsburg, Kerman, Shafter, Madera, Fresno, Hanford, Lake Mcclure, Selma, Lemoore, Arvin, Alpaugh, Corcoran, Planada, Lemoore Station, Sanger, Taft, Merced, Le Grand, Lost Hills, Richgrove, Bakersfield, Lamont, Atwater, Goshen, Porterville, Parlier, and Kettleman City 1248 PM PST Tue Feb 3 2026 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...A portion of central California. * WHEN...Until noon PST Thursday. * IMPACTS...Very high transportation risk. Low visibility will make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ335-336-338-040900- /O.CON.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Mojave, Grapevine, Lebec, and Frazier Park 1248 PM PST Tue Feb 3 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST THURSDAY... * WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph expected. Probability of 40 mph or greater is 60 percent. * WHERE...Frazier Mountain Communities, Tejon Pass, Grapevine, and Mojave Desert Slopes. * WHEN...From 10 AM Wednesday to 10 AM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FC
120 WWUS76 KHNX 040848 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1248 AM PST Wed Feb 4 2026 CAZ301>303-305>307-309>316-041700- /O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Taft, Lamont, Madera, Kingsburg, Arvin, Lemoore Station, Shafter, Planada, Los Banos, Visalia, Buttonwillow, Porterville, Bakersfield, Wasco, Merced, Sanger, Kerman, Atwater, Alpaugh, Hanford, Kettleman City, Parlier, Lost Hills, Tulare, Lemoore, Five Points, Corcoran, Le Grand, Goshen, Fresno, Delano, Lake Mcclure, Richgrove, and Selma 1248 AM PST Wed Feb 4 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...A portion of central California. * WHEN...Until noon PST Thursday. * IMPACTS...Very high transportation risk. Low visibility will make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ335-336-338-041700- /O.CON.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Grapevine, Frazier Park, Mojave, and Lebec 1248 AM PST Wed Feb 4 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST THURSDAY... * WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph expected. Probability of 40 mph or greater is 60 percent. * WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert Slopes. * WHEN...From 10 AM this morning to 10 AM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JPK
181 WWUS76 KHNX 041622 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 822 AM PST Wed Feb 4 2026 CAZ301>303-305>307-309>316-050100- /O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Planada, Richgrove, Merced, Sanger, Lemoore Station, Kerman, Selma, Corcoran, Arvin, Lake Mcclure, Tulare, Los Banos, Atwater, Madera, Lemoore, Visalia, Porterville, Shafter, Parlier, Alpaugh, Bakersfield, Goshen, Delano, Le Grand, Hanford, Lost Hills, Fresno, Buttonwillow, Kettleman City, Kingsburg, Wasco, Lamont, Five Points, and Taft 822 AM PST Wed Feb 4 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...San Joaquin Valley. * WHEN...Until noon PST Thursday. * IMPACTS...Very high transportation risk. Low visibility will make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ335-336-338-050100- /O.CON.KHNX.WI.Y.0002.260204T1800Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Lebec, Grapevine, Mojave, and Frazier Park 822 AM PST Wed Feb 4 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * WHAT...Northeast winds 10 to 20 mph with gusts up to 45 mph expected. Probability of 40 mph or greater is 60 percent. * WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert Slopes. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BSO
467 WWUS76 KHNX 050035 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 435 PM PST Wed Feb 4 2026 CAZ301>303-305>307-309>316-051015- /O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Sanger, Taft, Five Points, Los Banos, Arvin, Fresno, Atwater, Porterville, Richgrove, Shafter, Kingsburg, Bakersfield, Alpaugh, Corcoran, Wasco, Lake Mcclure, Goshen, Lemoore, Hanford, Visalia, Selma, Kerman, Merced, Lemoore Station, Parlier, Lamont, Lost Hills, Planada, Le Grand, Kettleman City, Tulare, Buttonwillow, Delano, and Madera 435 PM PST Wed Feb 4 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...Across the San Joaquin Valley. * WHEN...Until noon PST Thursday. * IMPACTS...Very high transportation risk. Low visibility will make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ335-336-338-051015- /O.CON.KHNX.WI.Y.0002.000000T0000Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Frazier Park, Lebec, Grapevine, and Mojave 435 PM PST Wed Feb 4 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph expected. Probability of 40 mph or greater is 60 percent. * WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert Slopes. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMolina
730 WWUS76 KHNX 050959 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 159 AM PST Thu Feb 5 2026 CAZ301>303-305>307-309>316-051800- /O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Lake Mcclure, Buttonwillow, Visalia, Planada, Porterville, Alpaugh, Five Points, Madera, Los Banos, Merced, Tulare, Lamont, Sanger, Kettleman City, Hanford, Parlier, Kerman, Bakersfield, Kingsburg, Lost Hills, Wasco, Taft, Fresno, Richgrove, Atwater, Arvin, Le Grand, Shafter, Corcoran, Selma, Delano, Lemoore Station, Goshen, and Lemoore 159 AM PST Thu Feb 5 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...A portion of central California. * WHEN...Until noon PST today. * IMPACTS...Very high transportation risk. Low visibility will make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ335-336-338-051800- /O.CON.KHNX.WI.Y.0002.000000T0000Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Lebec, Grapevine, Mojave, and Frazier Park 159 AM PST Thu Feb 5 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph expected. Probability of 40 mph or greater is 60 percent. * WHERE...Frazier Mountain Communities, Grapevine, and Mojave Desert Slopes. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Interstate 5, Highway 99, 395 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JPK
783 WWUS76 KHNX 051751 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 951 AM PST Thu Feb 5 2026 CAZ335-336-338-051900- /O.EXP.KHNX.WI.Y.0002.000000T0000Z-260205T1800Z/ Grapevine-Frazier Mountain Communities-Mojave Desert Slopes- Including the cities of Grapevine, Frazier Park, Lebec, and Mojave 951 AM PST Thu Feb 5 2026 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... The Wind Advisory will expire at 10 AM PST this morning, although the higher peaks will observe gusts around 45 mph through the remainder of this morning. $$ CAZ301>303-305>307-309>316-052000- /O.CON.KHNX.FG.Y.0022.000000T0000Z-260205T2000Z/ Los Banos - Dos Palos-Merced - Madera - Mendota-Planada - Le Grand - Snelling-West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-Fresno-Clovis-Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford - Corcoran - Lemoore-Visalia - Porterville - Reedley-Buena Vista-Bakersfield-Southeast San Joaquin Valley-South End San Joaquin Valley- Including the cities of Kettleman City, Kerman, Sanger, Los Banos, Hanford, Bakersfield, Buttonwillow, Corcoran, Taft, Atwater, Five Points, Tulare, Porterville, Kingsburg, Lake Mcclure, Visalia, Richgrove, Goshen, Arvin, Lemoore, Wasco, Selma, Le Grand, Fresno, Lamont, Delano, Madera, Alpaugh, Lost Hills, Planada, Lemoore Station, Shafter, Merced, and Parlier 951 AM PST Thu Feb 5 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Visibility one quarter mile or less in dense fog. Worst case scenario with visibility down to zero. * WHERE...San Joaquin Valley. * WHEN...Until noon PST today. * IMPACTS...Very high transportation risk. Low visibility will make driving conditions hazardous. * ADDITIONAL DETAILS...Highways impacted include, but are not limited to Interstate 5, State Routes 99, 41, 43, 46, 58, 59, 140, 152, 165, 180 and 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ BSO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 9:53 AM PST, 2 hours 51 minutes earlier.
Area forecast discussion, Feb 3, 9:53 AM PST, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Hanford CA 953 AM PST Tue Feb 3 2026 .UPDATE... Aviation Section Updated. .aviation...Around 20Z, conditions will gradually improve to IFR and even MVFR to VFR. After 20Z, MVFR with areas of VFR will dominate until 06Z. There is a 40 to 50 percent chance of LIFR conditions after 06Z and a 55 to 65 percent chance of LIFR conditions at 12Z Wednesday. Otherwise, VFR conditions are expected for the Sierra Nevada, Coastal Range, and Mojave Desert for the next 24 hours. Winds will be around 5 kts from the west northwest this afternoon. && .AIR QUALITY ISSUES...On Tuesday February 3 2026, Unhealthy for Sensitive Groups in Fresno, Kern, and Tulare Counties. Fireplace/Wood Stove Burning Status is: No Burning For All in Fresno and Kern Counties. No Burning Unless Registered in Kings, Madera, Merced, and Tulare Counties. Burning Discouraged in Kern (Greater Frazier Park Area) and Sequoia National Park and Forest. && .PREV DISCUSSION... /issued 326 AM PST Tue Feb 3 2026/ KEY MESSAGES... 1. Dense Fog Advisory due to Very High Transportation Risk with visibilities from 200 feet to zero from 10PM tonight to Noon Wednesday. 2. Dense fog will continue through the rest of the work week. 3. There is a 50 percent of 40 mph gusts or greater in the Mojave Desert Slopes,Tejon Pass and southern Kern Mountains tomorrow through Thursday. DISCUSSION... As the stable pattern continues into the midweek, fog formation is possible each day through Wednesday, with probabilities for 1/4 mile visibilities at about 60-70% each day. A Dense Fog Advisory has been issued through Wednesday at 12PM due to these conditions, with the fog forming each night around 10PM and dissipating around 11AM-12PM the next day. There is a Very High Transportation Risk with this fog as visibilities may reduce down to 200 feet or less, especially during the hours around sunrise. While the ridge over the Valley is expected to remain in place, an area of low pressure is expected to form off the coast of Baja California on Tuesday that will create a Rex Block pattern over the southwest, which will lead to increased chances for strong winds along the Mojave Desert Slopes and the southern Kern Mountains as the low pushes air up from the southeast. Current probabilities for 40 mph wind gusts in that region are 50-60% on Wednesday and 40-50% on Thursday. As the Rex Block breaks down and moves out through Saturday and into Sunday, a proper trough is expected to move through the region by Monday, which brings chances for rainfall back to Central California, with probabilities for 0.01 inches of rain at 40-50% in the Valley and 60-70% in the Sierra Nevada and its Foothills north of Tulare County on Monday afternoon. These chances remain similar into Tuesday afternoon, but spread into the whole CWA. The Climate Prediction Center continues to place our area under above normal precipitation (likely 50-60% for days 6-10 and leaning 40-50% for days 8-14). The 6-10 temperature outlook continues with above normal, though that has reduced to leaning above 33-40%. The 8-14 day temperature outlook has introduced leaning below 33-50% for California, which indicates the possibility for further troughing during that time period of the 10th through the 16th. CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information and/or to provide feedback. && .HNX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until noon PST Wednesday for CAZ301>303- 305>307-309>316. && public...Castro aviation....Castro weather.gov/hanford
In the hours before
Local storm report, Feb 3, 7:27 AM PST, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
727 AM PST Tue Feb 3 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM Fog 6 SSE Fresno 36.69N 119.76W
02/03/2026 E0.02 Mi Fresno CA Law Enforcement
CHP reporting nearby areas with 100 ft
visibility.
&&Local storm report, Feb 3, 7:31 AM PST, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
731 AM PST Tue Feb 3 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM Fog 1 SW Atwater 37.34N 120.61W
02/03/2026 E0.04 Mi Merced CA Law Enforcement
CHP reported Level 3 fog, or 200 to 500 ft
visibility on Applegate Rd. near SR 99.
&&Local storm report, Feb 3, 7:34 AM PST, 5 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
734 AM PST Tue Feb 3 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Fog 6 S Kingsburg 36.43N 119.57W
02/03/2026 E0.01 Mi Kings CA NWS Employee
Visibility around 50 ft on Denver Ave near
6th Ave to 7th Ave. Also, 6th Ave with 100
ft. visibility for all areas north of Denver
Ave.
&&Local storm report, Feb 3, 7:40 AM PST, 5 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
740 AM PST Tue Feb 3 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM Fog 6 SSE Fresno 36.69N 119.76W
02/03/2026 E0.02 Mi Fresno CA Law Enforcement
Corrects previous fog report from 6 SSE
Fresno. CHP reporting nearby areas with less
than 100 ft visibility.
&&Local storm report, Feb 3, 7:48 AM PST, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
748 AM PST Tue Feb 3 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM Fog 2 NNW Madera 37.00N 120.10W
02/03/2026 E0.04 Mi Madera CA Law Enforcement
Level 3 fog (200-500 ft visibility) reported
on SR 99 just north of Ave 17.
&&Local storm report, Feb 3, 9:25 AM PST, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
925 AM PST Tue Feb 3 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM Fog 2 WNW Madera 36.98N 120.12W
02/03/2026 M0.00 Mi Madera CA ASOS
ASOS station KMAE Madera Airport.
0853 AM Fog 2 ESE Hanford 36.32N 119.62W
02/03/2026 M0.00 Mi Kings CA ASOS
ASOS station KHJO Hanford Airport.
0855 AM Fog 3 NE Atwater 37.38N 120.57W
02/03/2026 M0.00 Mi Merced CA AWOS
AWOS station KMER Atwater Castle Airpark.
0856 AM Fog 3 SSE Goshen 36.32N 119.40W
02/03/2026 M0.00 Mi Tulare CA AWOS
AWOS station KVIS Visalia Airport.
0901 AM Fog 1 SW Merced 37.28N 120.50W
02/03/2026 M0.00 Mi Merced CA ASOS
ASOS station KMCE Merced Airport.
0853 AM Fog 3 SSW Clovis 36.78N 119.72W
02/03/2026 M0.13 Mi Fresno CA ASOS
ASOS station KFAT Fresno Air Terminal.
0856 AM Fog 4 NW Lemoore NAS 36.32N 119.95W
02/03/2026 M0.13 Mi Kings CA ASOS
ASOS station KNLC Lemoore NAS.
&&Nearby
Wind Advisories in California, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.